• Welcome to Hair loss Experiences hair loss forum.

    Free impartial hair loss advice, hair transplant advice, hair loss medications and hair loss news.
    You can contact us directly at [email protected] if you experience any problems.

Hair Loss due to Medication (Topamax/Topiramate)

M

millerblade

Valued member
Hi everyone.
Im on Topamax. 100mg a day for severe migraines. Ive tried every other alternative and these are the only thing that gives me some form of life back. I was on them about a year ago and my hair drastically started falling out. I had my thyroid tested etc and my headache specialist said it was definitely the topamax causing it as other patients had similar experiences.I came off the topamax and gradually my hair started to grow back but also my migraines came back full force every day to the point of having no life outside of pain and making me feel suicidal.
So im back on the topamax and my hair has started falling out drastically again! What can i do!!!! :( is there anything i can take to counteract what the topamax medication is causing? Please help :(
 
M

millerblade

Valued member
Why no replies abou hairloss on a hairloss forum? I thought you guys would know all about medication hairloss? Or is this forum just about hair implants? Sorry if i posted in the wrong place.
 
Bigmac

Bigmac

Administrator
Staff member
Is there no other Migraine medication you can take, ask your doctor if its ok to take Propecia to stop your hair falling out.
 
M

millerblade

Valued member
No, its the only thing thats given me my life back. Im female, isnt propecia for men?
 
Last edited:
Bigmac

Bigmac

Administrator
Staff member
Did not realise you're female, you could try Minoxidil for women, that may counter the hairloss but check with your doctor first.
 
Top